# SDR DALA2024050604934

- Difficulty date: March 1, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 73,842 hours, 9,586 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Condition: Not Reported
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 O2 CONTAINER ABOVE 4R DOOR NEEDS TO BE REPLACED. CORRECTIVE ACTION: REPLACED PER ERA 616289-14 REV ORIGINAL. OK FOR SERVICE. (5435347)
